On Homomorphic Signatures for Network Coding

Cited 18 time in webofscience Cited 0 time in scopus
  • Hit : 380
  • Download : 0
In this paper, we examine homomorphic signatures that can be used to protect the integrity of network coding. In particular, Yu et al. proposed an RSA-based homomorphic signature scheme recently for this purpose. We show that their scheme in fact does not satisfy the required homomorphic property, and further, even though it can be fixed easily, still it allows no-message forgery attacks.
Publisher
IEEE COMPUTER SOC
Issue Date
2010-09
Language
English
Article Type
Article
Citation

IEEE TRANSACTIONS ON COMPUTERS, v.59, no.9, pp.1295 - 1296

ISSN
0018-9340
DOI
10.1109/TC.2010.73
URI
http://hdl.handle.net/10203/102757
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 18 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0